# SDR CALA0700081

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.75 INCH CRACK IN FUSELAGE SKIN AT R-2 DOOR FORWARD LOWER RADIUS, STA 947.5, S14R.  A DOUBLER WAS INSTALLED IAW SRM 53-60-01, FIGURE 201.
